Periodic and chaotic dynamics in an asymmetric elastoplastic oscillator

Wagg, D.J. (2003) Periodic and chaotic dynamics in an asymmetric elastoplastic oscillator. Chaos, Solitons and Fractals, 16 (5). 779 - 786. ISSN 0960-0779

Abstract

Metadata

Authors/Creators:
  • Wagg, D.J.
Copyright, Publisher and Additional Information: © 2003. Elsevier. This is an author produced version of a paper subsequently published in Chaos, Solitons & Fractals . Uploaded in accordance with the publisher's self-archiving policy
Dates:
  • Published: June 2003
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Jul 2014 11:13
Last Modified: 21 Mar 2018 18:22
Published Version: http://dx.doi.org/10.1016/S0960-0779(02)00437-X
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/S0960-0779(02)00437-X

Share / Export

Statistics